Thank you for this interesting question. In order to comment on the safety of a weight loss
supplement, a doctor
would need to review your entire medical history and also perform a thorough physical exam. It would also be important to evaluate you for other endocrine disorders that may be causing your weight issues. Therefore, I strongly encourage you to schedule an appointment with a primary care physician
. Only after collecting this information will it be possible to comment on the safety of these pills.
Various abnormalities of the endocrine system can cause unwanted weight gain. For instance, hypothyroidism is a classic disorder associated with weight gain. I encourage you to see a physician to determine if this is a factor in your weight gain.
Diet pills can have potentially life threatening side effects. Many of them function as stimulants, which can increase your heart rate and cause severe sweating. In some cases, this can lead to dangerous arrhythmias or overheating. There are many high profile instances of people dying from diet pills, and these supplements are not regulated the same way as prescription medications. Additionally, studies show that diet pills alone are not successful at leading to significant weight loss. Therefore, I strongly encourage you to discuss these issues with a primary care physician.